# SDR K1I2009F00000

- Difficulty date: May 15, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N8374T
- Make and model: Piper PA-32-301
- Aircraft serial: 328106058
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Loop
- Part number: 63037000
- Condition: Loose
- Location: Upper Sill
- Part time: 12,647 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LOOP ASSEMBLY IN THE UPPER SILL PLATE OF THE FUSELAGE AFT CABIN DOOR BECAME LOOSE, ALLOWING THE UPPER LATCH AT THE TIP OF THE DOOR TO RELEASE DURING CRUISE FLIGHT.  THE TOP PORTION OF THE DOOR INCLUDING THE WINDOW, SUBSEQUENTLY BROKE OFF, DENTING THE LT INBD LEADING EDGE STABILATOR SKIN BETWEEN THE 2 MOST INBD RIBS.  NO FURTHER DAMAGE WAS NOTED, AND FLIGHT CHARACTERISTICS REMAINED UNAFFECTED.  PRIOR TO FLIGHT THE DOOR APPEARED TO BE SECURELY LATCHED.
